Congratulations on your taper !! You have really come far. no wd from methadone ?? Really these Dr.'s need to educate themselves !! I understand your fear of coming off that is normal we all fear the final jump ! You got down real low Proud of you !! when you do jump your bp will spike so it will be higher then normal also the done may be adding to your low bp Since your Dr. gave it to you Use is during your wd I think you will be ok but when you stop the clonidine taper it ok as your bp will spike.. if you can monitor you bp that would be your best bet on keeping track so you do not feel nervous about it.. Stay around post often and gain support. soon you are going to be Free !! :)) Gnarly is a community leader he has a lot of knowledge on coming off methadon you may want to contact him. also check out the amino acid protocol on the bottom right of this page vitamins and such that help.. It sounds like you have a Positive attitude Keep it going as that will make it that much easier. again Congrats !! :))
Hi Teri I take clonidine for bp If you already have low bp I would speak with your Dr. as it works well for lowering it. how it works it helps with shaking it calms us and takes a lil of the edge off the wd They say it helps with sleep It may but not in acute wd but it does have it's uses It has been used for decades as a aid for detox.. are you getting ready to jump ? anyway Please speak with your Dr. as you said your bp is on the low side.. Take care. lesa
A lot of people experience a spike in blood pressure during withdrawal. Clonodine regulates your blood pressure if you suffer from Hypertension and NO, it is not safe to take if you have been diagnosed with low pressure. It should never be taken unless under a doctor's supervision in any case. Please be careful.
Hi Lesa, thanks for the info. My Dr. prescribed it to me, even though he knows I have more low blood pressure readings on my chart than normal ones. He said just be careful with it, but he's not really the best Dr. He also told me that after stopping methadone I wouldn't get any withdrawals so u can see why I don't really trust what he says. The Clonidine he gave me are the smallest dose. So do u think it would be ok? I'm down to 2.5mg a day on my methadone. I know I should just stop it now but I'm scared, i think it's more of a psychological thing. But by next week I will be off it completely!! :)
Clonidine certainly helped me. Ive had some low blood pressure reports. But usually my BP is 118/74.
I'm so proud of you. You are a brave girl and you are doing this! I had low blood pressure as well, and my doc prescribed clonidine and it REALLY helped with my w/d. Do you have a BP machine at home? I picked one up at the pharmacy for 30$ and monitored my pressure. I am more than a little concerned that your doc said you wouldn't have w/d from methadone. Listen-this is your life and you deserve good medical support. Please seek another doctor. We want you to be as safe and comfortable as possible. I'm thinking about you girl, and sending you support and big cyber hugs. Keep us posted...